Print this page Email this page | Users Online: 303
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2020 | Volume:  11 | Issue Number:  3 | Page:  123-127


Prevalence of temporomandibular joint disorders in patients: An institutional-based study
Sachdeva Akshat, Bhateja Sumit, Arora Geetika, Khanna Brinda, Singh Archika

Number of times this article was viewed 997
Number of times this article has been printed  from the site 34
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal